A uniform asymptotic expansion in the problem of half-plane diffraction
Article first published online: 7 DEC 2012
Copyright 1987 by the American Geophysical Union.
Volume 22, Issue 6, pages 977–982, November 1987
How to Cite
1987), A uniform asymptotic expansion in the problem of half-plane diffraction, Radio Sci., 22(6), 977–982, doi:10.1029/RS022i006p00977.(
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 20 APR 1987
- Manuscript Received: 1 DEC 1986
Three terms in the uniform asymptotic expansion of the diffraction wave have been obtained directly from the nonuniform asymptotic expansion by an approximative method of formal summation. The accuracy of the order up to k−2 in the vicinity of geometrical shadow boundaries, and up to k−3 outside transition regions is ensured, k being the wave number. The first two terms coincide with the known UTD + MSD solution.